MAUDE Adverse Event Report: ZOLL MEDICAL CORPORATION UNI-VENT MODEL, 731; VENTILATOR

ZOLL MEDICAL CORPORATION UNI-VENT MODEL, 731; VENTILATOR
Model Number 799-EGL2-00
Medical Device Problem Codes Use of Device Problem (1670); Calibration Problem (2890)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
 
Event or Problem Description
Complainant alleged that during a routine shift check by a clinician, the device displayed an "airway pressure sensing failure" message.Complainant indicated that there was no patient involvement in the reported malfunction.
 
Additional Manufacturer Narrative
This supplemental medwatch report is reporting the evaluation of the device.This supplemental medwatch report is also correcting information submitted on the initial medwatch report.Evaluation results: the reported malfunction was duplicated and attributed to a faulty transducer on the smart pneumatic module board.The smart pneumatic module board was replaced to remedy the reported malfunction.The device was rectified and returned to the customer.Analysis for reports of this type has not identified an increase in trend.
 
Event or Problem Description
Complainant alleged that during a routine shift check by a clinician, the device displayed a "runtime calibration failure - 1051" error message.Complainant indicated that there was no patient involvement in the reported malfunction.

Brand Name
UNI-VENT MODEL, 731
Common Device Name
VENTILATOR
Manufacturer (Section D)
ZOLL MEDICAL CORPORATION
269 mill road
chelmsford MA 01824
MDR Report Key9256233
Report Number1220908-2019-03300
Device Sequence Number14090815
Product Code CBK
UDI-Device Identifier00847946020675
UDI-Public00847946020675
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K111473
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number799-EGL2-00
Device Catalogue Number799-ELG2-00
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/15/2019
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/09/2019
Supplement Date Received by Manufacturer10/09/2019
Initial Report FDA Received Date10/30/2019
Supplement Report FDA Received Date11/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1